OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4195

Title: Dispersive Estimate for the Wave Equation with Short-Range Potential
Authors: Visciglia, Nicola
Keywords: dispersive estimates
resolvent estimates
Wave Equation with potential
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Nicola Visciglia, "Dispersive Estimate for the Wave Equation with Short-Range Potential", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 117–145.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: In this paper we consider a potential type perturbation of the three dimensional wave equation: $\Box u + V(x)u = 0 u(x, 0) = 0, \partial_t u(x, 0) = f$, where the potential $V \geq 0$ satisfies the following decay assumption: $|V (x)| \leq \frac{C}{1+|x|^{2+\epsilon_0}}$, for some C, $\epsilon_0 > 0$. We establish some dispersive estimates for the associated propagator.
URI: http://hdl.handle.net/10077/4195
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
ViscigliaRendMat35.pdf205.29 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.